Selected working papers

1) Choice, Deferral and Consistency (with Miguel Costa-Gomes, Carlos Cueva and Matúš Tejiščák)
     This version: January 2019 (revised & resubmitted to Econometrica)

     This version: March 2019

Published/forthcoming papers

10) Dominance Solvable Multicriteria Games with Incomplete Preferences    
      forthcoming, Economic Theory Bulletin
        Preprint here

      2018, Journal of Open Source Software, 3(30), 1015,
       Prest homepage:
       Prest GitHub repository:

8)  Indecisiveness, Undesirability and Overload Revealed Through Rational Choice Deferral
      2018, Economic Journal, 128, 2450-2479.
       Preprint here             An earlier working-paper version: Incomplete Preferences and Rational Choice Avoidance (January 2012)

7On the Indifference Relation in Bewley Preferences
      2018, Economics Letters, 164, 24-26
       Preprint here

6)  Duopolistic Competition with Choice-Overloaded Consumers (with Mauro Papi)
     2018, European Economic Review, 101, 330-353
       Preprint here

5)  Asymmetric Dominance, Deferral and Status Quo Bias in a Behavioral Model of Choice
     2016, Theory and Decision, 80, 295-312
      Preprint here

4)  Partially Dominant Choice
2016, Economic Theory, 61, 127-145
      Preprint here

     2015, Journal of Mathematical Economics, 58, 79-81
      Preprint here                        American Mathematical Society MathSciNet review

       2013, Social Choice and Welfare, 41, 157-167
       Preprint here                       American Mathematical Society MathSciNet review

      2010, Journal of Mathematical Economics, 46, 708-714 (special issue in honour of Andreu Mas-Colell, Part I)
     Updated postprint here